Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 255 - 262

Coupled KdV Equations of Hirota-Satsuma Type

Authors
S.Yu. SAKOVICH
Corresponding Author
S.Yu. SAKOVICH
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.2How to use a DOI?
Abstract
It is shown that the system of two coupled Korteweg-de Vries equations passes the Painlevé test for integrability in nine distinct cases of its coefficients. The integrability of eight cases is verified by direct construction of Lax pairs, whereas for one case it remains unknown.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
255 - 262
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.Yu. SAKOVICH
PY  - 1995
DA  - 1995/08
TI  - Coupled KdV Equations of Hirota-Satsuma Type
JO  - Journal of Nonlinear Mathematical Physics
SP  - 255
EP  - 262
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.2
DO  - https://doi.org/10.2991/jnmp.1999.6.3.2
ID  - SAKOVICH1995
ER  -